# SDR ALG2004F00008

- Difficulty date: February 23, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: Contaminated
- Location: Transmission
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, TRANSMISSION LIGHT CAME ON FOR 30 SECONDS THEN IT WENT OFF.  MAINTENANCE FOUND CARBON PARTICLES ON PLUG, CHANGED FILTER AND OIL GROUND RAN LEAKED CHECK GOOD.
